# SDR UIEA2025031400335

- Difficulty date: April 18, 2025
- Submitted: April 18, 2025
- Operation: Air carrier
- Aircraft: N493MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29254
- Aircraft time: 106,450 hours, 17,195 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Fairing
- Condition: Dented
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H H.STAB L/E FAIRING 341CR O/B REPAIR PATCH FND DENT( DENT AREA REPAIRED AS PER SRM 55-10-01-2R-2 REPAIR 2 FIG 201. NO FURTHER DEFECTS NOTED )
